# SDR AALA202207113169

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 81,406 hours, 10,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EXTERIOR EMERGENCY LIGHT DOES NOT ILLUMINATE. REPLAMPED R1 DOOR EMERGENCY LIGHT AND OPERATIONS CHECK GOOD PER AMM 33-51-04.
